# SDR CALA2024121201489

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,735 hours, 19,426 cycles
- System (JASC): 2612 · Fire Detection
- Part: Seal
- Part number: 113326212
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

R ENGINE OVERHEAT  REPEAT WRITE UP. T/S REF. B757-3 FIM 26-11 FAULT TREE 802. ENG. 2 OVER HEAT LOOPS 1 & 2 ARE WITHIN LIMITS PER TABLE 101 OF FIM. REF LOGPAGE 3129533 FOR PRIOR T/S OF RH ENG OVHT PERFORMED FIM 26-11 FAULT TREE 803 FROM FAULT ISOLATION BLOCK BLOCK 10 TO COMPLETION OF FIM TASK, SYSTEM TEST PASSED. FURTHER TROUBLESHOOTING REQUIRED AT THIS TIME,  POWERPLANT ENGINEERING. PRESSURIZED #2 ENG PNEUMATIC SYSTEM UPSTREAM OF PRSOV REF AMM 36-11-09, FOUND LARGE LEAK AT INTERMEDIATE CHECK VALVE BETWEEN Y DUCT AND PRECOOLER. DIASSEMBLED AND FOUND E-SEAL DAMAGED. REPLACED BOTH E-SEALS AND CLAMPS. REINSTALLED CHECK VALVE REF AMM 36-11-06. PRESSURIZED SYSTEM AGAIN NO FURTHER LEAKS. PERFORMED ENG RUN WITH NO FAULTS NOTED. OK TO CONTINUE.
